Differential Subordination Results for Analytic Functions in the Upper Half-Plane
Huo Tang,
M. K. Aouf,
Guan-Tie Deng and
Shu-Hai Li
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
There are many articles in the literature dealing with differential subordination problems for analytic functions in the unit disk, and only a few articles deal with the above problems in the upper half-plane. In this paper, we aim to derive several differential subordination results for analytic functions in the upper half-plane by investigating certain suitable classes of admissible functions. Some useful consequences of our main results are also pointed out.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/565727.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/565727.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:565727
DOI: 10.1155/2014/565727
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().